# SDR FDEA201004231331

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 720 PLUS 18", RBL 45.  REMOVED SEAT TRACK SECTION AT RBL 45 FROM BS 690 TO BS 740 IAW SRM 51-30-2, FABRICATED SEAT TRACK SECTION FROM BAC 1520-792 7178-T6511 DIM: 172" IAW SRM 53-10-5, FIG 1. INSTALLED SEAT TRACK SECTION AT RBL 45 FROM BS 690 TO BS 740 IAW SRM 53-10-5, FIG 1, REV 102.
